Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mala Suerte

What My Derm told me about Retin A Micro, ib, how long to clear skin etc..

Recommended Posts

So I went to see my derm after 4.5 weeks of Retin A Micro at night, and Duac in morning, also taking Nicotinamide pills.

My skin is no longer peeling but is red, and he said that Im using too much and should stop for 2-3 days n use less than a pea sized amount.

He also told me that it takes 2-4 weeks for Retin A, to START working.

The average time he said takes for your face to clear and stay clear is 2-4 MONTHS. And that's average...

Also, he said your skin is UNPREDICTABLE on it. So yeah some have an initial breakout, some breakout the entire time until it clears, some weeks can be clearer, others terrible.

Which explains why in the last 4 weeks my face has completely cleared and then broken out like twice.

But can you imagine of 4 months of terrible breakouts, no wonder so many people quit! He claims my face looks average, and 2 months I can do, but 4 months???? Plus he said there's no guarantee it will clear my skin.

Anyway, so I hope this helps if anyone had these kinds of questions. I'm gonna do the 2 months, or whatever, I really don't know what else to do nothing else has worked and I dont think I can do accutane.

Share this post


Link to post
Share on other sites

I know how you feel.im on retin a micro0.1% i been using it for over 2 years and still break out.I know how you feel about accutane i feel the same way about the stuff.I talked to my brother who did the accutane course 2 times and it will make you have really bad acne before it gets better real bad he said ugh.why cant someone make an acne product that wont me us all break out for months on end with real bad acne before it gets better i dont get it.but he is right retin a brings out the acne before it gets better I know that sucks but thats the way it works so hang in there.are you using retin micro 0.1%?or another one?the stuff is really making my skin red think i may have to put it on every other night.

Share this post


Link to post
Share on other sites
I know how you feel.im on retin a micro0.1% i been using it for over 2 years and still break out.I know how you feel about accutane i feel the same way about the stuff.I talked to my brother who did the accutane course 2 times and it will make you have really bad acne before it gets better real bad he said ugh.why cant someone make an acne product that wont me us all break out for months on end with real bad acne before it gets better i dont get it.but he is right retin a brings out the acne before it gets better I know that sucks but thats the way it works so hang in there.are you using retin micro 0.1%?or another one?the stuff is really making my skin red think i may have to put it on every other night.

The Retin A Micro is .04 percent, so it's milder than the .1. Maybe you should try and see if you can get this milder one, instead the .1. Even though I hear in most cases they raise the dose anyway.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×